# SDR 9JLA201407291692

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 2,718 hours, 2,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 3026
- Condition: Defective
- Location: Apu Bay
- Part time: 1,259 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THAT DURING THE OPERATION OF THE VAPOR CYCLE AIR CONDITIONING SYS IT WAS NOTED THAT THE COMPRESSOR MOTOR WAS EXCESSIVE NOISE.  DURING MX TROUBLESHOOTING IT WAS NOTED THAT THE ELEC DRIVE MOTOR WAS EMITTING VISIBLE SPARKS.  THE DEFECTIVE MOTOR WAS REMOVED FROM SERVICE PN 1134104-1, SN 3026 MOTOR 1258HRS TT, BRUSHES 274.6HRS TT.  OVERHAULED MOTOR INSTALLED IAW AMM, FT OK.  NOTE MOTOR FAILED 1742HRS SHORT OF THE TBO.
